Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having vein like feeling in armpit. What is causing this feeling?

User rating for this question
Answered by
Practicing since : 1999
Answered : 1584 Questions
Hi I'm 28 female just wondering I have in my left armpit this vein like that I feel but on the right side I don't feel that! I've had it many years! Just wondering should I be feeling the same thing under each armpit
Posted Sat, 13 Oct 2012 in General Health
Answered by Dr. Timothy Raichle 2 hours later
Hello, I would be happy to help you with your question.

Thank you for being patient. From what you are describing, I am not too concerned at all, for the following reasons:

1. You are young and the risk of cancer is extremely low
2. The finding on the left has been present for years
3. This sounds like it is outside of the border of the breast tissue (i.e. it is likely not related to a breast lump).

In answer to your question, this sounds normal. It either represents the border of a muscle (with some assymetry compared to the right) or a lymph node that is larger than the other side. I would point this out to your doctor the next time that you go in for an annual exam and breast exam.

I hope this helps - DR XXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor